MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that they were unable to advance the r2p destination slender device.The physician inserted the 150cm-long device into the radial artery.On the way to the target site, it became hard for the physician to advance the device in the superficial femoral artery and the physician could not push the device through the superficial femoral artery any further.The physician managed to continue the procedure and successfully completed the procedure.The physician wished to advance the device up to the more distal section.The patient had no health damage.The blood loss was less than 250cc's.There were no other devices or equipment used with the reported device.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The evaluation of the actual device could not be conducted due to the device not being returned.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
R2P¿ DESTINATION SLENDER¿ GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9626963
Report Number1118880-2019-00374
Device Sequence Number11459041
Product Code DYB
UDI-Device Identifier00389701011561
UDI-Public00389701011561
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue NumberGS-R6ST1C15W
Device Lot NumberWL26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1